Breaking News

Abdominoplasty Effects - How to Deal With a Rash After the Procedure

Any plastic surgery is a risk, and abdominoplasty is no different. This type of procedure is also known as abdominal tuck, and it helps provide a smooth and smooth stomach appearance. You will not lose weight from it, but you can get rid of any excess skin after losing weight, or possibly eliminate stomach cramps that come with pregnancy.

Obviously, like any surgery, there is the potential for adverse effects after surgery, and rash is one of them.

Some people get surgery to remove the rash they have from the skin. Maybe they lost weight, or their skin just deteriorated with age. Either way, it often rubs on the lower abdomen and causes redness and irritation. People like this may not be as surprised when they get a rash after abdominoplasty, but this time it was due to something used during surgery.

Irritation after abdominoplasty can be caused by several things. For some people, the tape is used to hold gauze in place after surgery causing them to break out in acne red spots. It can last several months after the tape has been removed. In such cases, once the tape is gone, you can use a peeling product to remove old skin.

Moisturizers can then help the area recover. If the rash is not near the incision where the tape is, you may want to take the medication you have given, where you need to stop it immediately and tell your surgeon.

In fact, any skin irritation should be reported to your surgeon immediately. He may tell you that it is temporary and normal for your condition. You may also be advised to use over-the-counter skin care products to clean them, or may prescribe medicines.

But your doctor may also be aware that something is not right, and that you should be treated immediately. The only way to make this realization in time is to let him know as soon as possible.

After abdominoplasty, the rash may not mean anything, but it should not be reported. In fact, you can expect side effects after surgery, from nausea to numbness in the area. But your doctor should be aware of any side effects, especially if you are not warned about the possibility in the first place. It may be clich├ęd, but you're safer than sorry.



------------------

No comments